Show simple item record

dc.contributor.authorBroche, Rita de Cassia D. S. ( Orcid Icon 0000-0003-0881-5071 )
dc.contributor.authorOliveira, Luiz Augusto F. de ( )
dc.contributor.authorPereira, Antonio L. ( )
dc.date.accessioned2021-01-27T16:52:12Z
dc.date.available2021-01-27T16:52:12Z
dc.date.issued2003-09-26
dc.identifier.citationBroche, R. C. D. S., Oliveira, L. A. F., & Pereira, A. L. (2003). Global attractor for an equation modelling a thermostat. Electronic Journal of Differential Equations, 2003(100), pp. 1-7.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13151
dc.description.abstractIn this work we show that the system considered by Guidotti and Merino in [2] as a model for a thermostat has a global attractor and, assuming that the parameter is small enough, the origin is globally asymptotically stable.en_US
dc.formatText
dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectNonlocal boundary conditionsen_US
dc.subjectParabolic equationsen_US
dc.subjectAttractorsen_US
dc.titleGlobal attractor for an equation modelling a thermostaten_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record